# SDR AALA201912189011

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 60,905 hours, 24,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACKED LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER ON THE LOWER INBOARD SIDE AT A PREVIOUS REPAIR. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
